Hello everyone. I am new here but, not new to anxiety. When I was 19 years old, I had my very first anxiety/panic attack. Until that night, I had never even knew such things existed. I am 29 now and, have been dealing with anxiety for years. I am aware that anxiety can cause SO many different symptoms and feelings. Such as the numbness and tingling many of you talk about. I experience those as well. But, what I wanted to know was..do any of you experience itching all over or in certain places along with slight tingling feelings? As I said, I know there are too many symptoms of anxiety to list but, I was just wondering if feeling itchy was one of them.
Of course itchy skin can be s symptoms of anxiety and stress. Have you ever see someone scratching himself really bad while he was under heavy stress? Everyone should at least saw that in a movie once in his life.
But itchy skin could also be allergies so maybe it would be a cool idea to get tested.
Anxiety is your body and mind overreacting to almost everything so even the feeling of your clothe on your skin might produce a itchy feeling.
You're not alone with this symptoms i can tell you.
Thank you for the comment. It is not uncommon for me to itch as I have the skin condition Tinea Versicolor. And, I normally itch on my upper body, shoulders, neck and arms. But, tonight, just out of the blue. I started to itch ALL over my upper body and even my legs a bit. Even my hands and fingers. I have looked and looked..even had family members look. There seems to be no rash at all except for my skin condition. That is why I was wondering if it could just be anxiety related.
I have been itching since 1996. It started with my hands/fingers and was very annoying. There was no rash, just itching that I could only describe as internal itching...I could scratch it but it still itched. Benadryl was my first solution, and it worked, but it knocked me out. A dcotor put me on Atarax and it helped. I took that for a couple of years and bounced around with a few other prescriptions looking for the best solution. I have been on Claritin for a long time now and for the most part it has worked. But for the last couple of years the "usual" ithcing has been accompanied by the tingly/prickly itching. The itching sensention has increased...sometimes hard to take. My doctor has me on both Claritin and Singulair now. This has really taken over me. I hate treating symptoms without knowing the cause. My mind races with OMG thoughts due to the continued itching. Reading a lot of these posts helps to know that I am not the only "Whack" out there. Lately my itching has been so bad it gets me into small pockets of derpession that I call "Funks". So if my anxiety causes my itching and my itching causes my anxiety, how do I get out of this vicious cycle?
my daughter is 12, she has been itching for over a year now. It started off tips of toes and fingertips and has progressed to tip of tongue, bellybutton, ankles, inside mouth and a round spot on her back. its non stop and nothing has helped. been to 4 neurologist, dermatologist, immunologist, rheumatologist and now psychologist. they all try meds, meds for itching and anxiety an nothing helps. you cant visually see anything, no redness or bumps. I feel its anxiety but none of the meds help so right now we are just stuck, I don't know where to go or what to do, she is miserable and now she's not able to sleep, wakes up itching. If anyone can give me any advice I would ne so thankful
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.